# SDR AALA20100409AFW01

- Difficulty date: April 9, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N795AN
- Make and model: Boeing 777223
- Aircraft serial: 30257
- Aircraft time: 37,278 hours, 5,097 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DRAIN MAST OF THE NUMBER 2 PYLON HAS THREE MISSING FASTENERS ON THE INBOARD LEFT SIDE.  THE FASTENERS ARE AT THE BOTTOM OF PANEL 313W3560, ON THE CORNER AND TRAILING EDGE, AND COMMON TO THE DRAIN MAST WEDGE (313W3530-1).  ACCOMPLISHED REPAIR PER 777 AARD 51-40-00-1.  COVERED THE AREA WITH ALUMINUM (SPEED) TAPE.
